# SDR 95ZZZX1508

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035318
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LEFT ENGINE FUEL FILTER INDICATION LIGHT ILLUMINATED DURING CLIMB.  TORQUE DROPPED 50 PERCENT.  NORMAL OPS.  AFTER EEC SELECTED OFF, AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE HIGH PRESSURE AND LOW PRESSURE FUEL FILTERS.  PERFORMED ENGINE GROUND RUN.  ENGINE OPERATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  REF. CONTROL NR WTAA950123.  (X)
